Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 61, Issue 1, Winter 2009  pp. 3-18.

Finite representability of homogeneous Hilbertian operator spaces in spaces with few completely bounded maps

Authors:  Timur Oikhberg
Author institution: Department of Mathematics, University of California - Irvine, Irvine CA 92697, USA

Summary:  For every homogeneous Hilbertian operator space H, we construct a Hilbertian operator space X such that every infinite dimensional subquotient Y of X is completely indecomposable, and fails the Operator Approximation Property, yet H is completely finitely representable in Y. If H satisfies certain conditions, we also prove that every completely bounded map on such Y is a compact perturbation of a scalar.

Keywords:  Operator spaces, homogeneous Hilbertian spaces, finite representability, Operator Approximation Property.


Contents    Full-Text PDF